Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ \scr A$-generators for the Dickson algebra


Authors: \textviet{Nguyễn H. V.} Hu’ng and Franklin P. Peterson
Journal: Trans. Amer. Math. Soc. 347 (1995), 4687-4728
MSC: Primary 55S10
MathSciNet review: 1316852
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {D_k}$ denote the Dickson algebra in $ k$ variables over the field of two elements. We study the problem of determining a minimal set of generators for $ {D_k}$ as a module over the Steenrod algebra $ \mathcal{A}$. This is easy for $ k = 1$ and $ 2$. In this paper we answer this question for $ k = 3$ and $ 4$ and give techniques which may help solve the problem for general $ k$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55S10

Retrieve articles in all journals with MSC: 55S10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1316852-X
PII: S 0002-9947(1995)1316852-X
Keywords: Steenrod algebra, Dickson invariants
Article copyright: © Copyright 1995 American Mathematical Society